MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC STEALTHSTATION I7 INTEGRATED NAVIGATION SYSTEM; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC STEALTHSTATION I7 INTEGRATED NAVIGATION SYSTEM; INSTRUMENT, STEREOTAXIC
Model Number 9734060
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/19/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A manufacturer representative went to the site to test the equipment.It was reported that the computer was replaced.The hard are, software, and instruments passed the system checkout.The system was found to be fully functional.The computer was under analysis on the date of filing, therefore no results were available.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation system.It was reported that during the navigate task of a cranial biopsy procedure, the system was on the register screen and was unresponsive.They rebooted and were able to proceed with the case, however part way through the case the system exited to a black boot text screen and became unresponsive.After 10 minutes they hard booted the system and were able to complete the case.There was a delay to the procedure of less than one hour.There was no reported impact on patient outcome.
 
Additional Manufacturer Narrative
After reviewing the case and the system logs, the software investigation found that the reported event was related to a software issue.This issue was documented in a medtronic navigation software anomaly tracking database.If information is provided in the future, a supplemental report will be issued.

Brand Name
STEALTHSTATION I7 INTEGRATED NAVIGATION SYSTEM
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville,co
MDR Report Key8079526
Report Number1723170-2018-05694
Device Sequence Number19207706
Product Code HAW
UDI-Device Identifier00643169486645
UDI-Public00643169486645
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K050438
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9734060
Device Catalogue Number9734060
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/10/2019
Initial Date Received by Manufacturer 10/19/2018
Supplement Date Received by Manufacturer03/19/2019
Initial Report FDA Received Date11/16/2018
Supplement Report FDA Received Date03/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age63 YR
Patient Weight80